Volume 35, Issue 4
Preface

DOI:

J. Comp. Math., 35 (2017), pp. 0-0.

Published online: 2017-08

Preview Purchase PDF 2 2214
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-35-0, author = {}, title = {Preface}, journal = {Journal of Computational Mathematics}, year = {2017}, volume = {35}, number = {4}, pages = {0--0}, abstract = {}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10021.html} }
TY - JOUR T1 - Preface AU - JO - Journal of Computational Mathematics VL - 4 SP - 0 EP - 0 PY - 2017 DA - 2017/08 SN - 35 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10021.html KW - AB -
. (1970). Preface. Journal of Computational Mathematics. 35 (4). 0-0. doi:
Copy to clipboard
The citation has been copied to your clipboard